Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

divakeats

Member
  • Content Count

    37
  • Joined

  • Last visited

Community Reputation

0 Neutral

About divakeats

  • Rank
    Junior Member

Profile Information

  • Location
    Portland, Oregon
  1. I live in a cold-ish climate and the winter air is drying my skin out terribly. Moisturizer doesn't help much, so are there any other things people do for this problem. Do humidifiers help?
  2. I've taken Othro-Tri a few times (I've stopped and started), and didn't have any side effects with it (such as weight gain, nausea, etc..) However, I do have a few friends who did have those side effects, so I think every case is different. Ortho-Tri isn't the only birth control out there that will help with acne, so if you do have problems with it, it won't be your only hope. But, like I said, it has worked for me in the past, so I would definitely recommend trying it. It might take a month or
  3. A lot of people say cetaphil is best, but I really like Neutrogena Extra Gentle face wash. It's cream based and makes your skin feel really soft. Plus, I have really sensitive skin as well and most other things I have a reaction to. That's my suggestion anyway
  4. Um, am I the only girl writing in this thread? Is this a boy's only club or something. I feel so unloved.
  5. Hey, I'm really sorry you're going through this. The scariest part about acne is we don't know what has caused it or what it's going to take to make it better. That's whre I'm at right now. I'm currently taking Ortho-tri, as it really helped my skin before. Even when I didn't have problems with acne, it seemed to make my skin glow. You'll never know if it doesn't work for you unless you try it, but sometimes clearing up acne is a process of trial and error. When you go to your derm, ask for samp
  6. bfg9000d, you're awesome! I like the collection of sensitive guys on this post. We should throw a party. And you're right, I think most girls can look past acne cause hey, everyone has to go through it at some point, so it's something pretty much all of us can understand. I think a lot of people project what they feel about themselves on to other people. You may look in the mirror and see a monster, but what everyone else really sees is a normal guy. I forgot what else I was going to say. Oh wel
  7. Hey guys. I just want to say, as a cute sorority girl, I wouldn't pass up a guy just because he has acne. If girls do, they're lame, no matter how hot they are. You may want to rethink your taste in women if these are the kind of girls you're after. There ARE pretty girl who aren't shallow out there. I don't know what else to say to make you feel better, but hang in there, cause it will eventually be over. Just keep being young and having fun and getting drunk to get your mind off it. I'm such a
  8. My face was completely clear a few months ago, then one day I started getting the red things you are describing on my face. They come and go, but I used BP the other night and I woke up with my face covered. So I know how you feel. People are trying to tell me it's rosacea, but I don't think so. If you ever figure out what it is, let me know!
  9. You are using all of those TOGETHER? Wow. My face can't even tolerate one of those alone. Did your derm/doctor tell you to do that?
  10. No, I don't work around chemicals. I'm a college student and pre-school teacher. And I use moisturizer rarely. When I do, it's a moisturizer from England that I've used for years without a reaction to. However, I have tried St. Ives Oil Free moisturizer a few times as it was recommended to me. I don't know if has AHA or not. What is a good moisturizer for extremely sensitive skin?
  11. I've seen a dermatologist and about four doctors for this, and they all say it's acne, though I don't really get whiteheads or that typical, inflamed painful acne. It's just weird. It's like lots of red marks all over my face, but without the acne that usually preceeds them. Anyone else have this experience?
  12. Have any of you guys experienced even worse breakouts after using BP? I think I may have used too much, and I have the classic side effects like peelig skin and extreme dryness. But more acne? Is that normal with BP?
  13. I really need some advice. Three months ago I didn't have any acne at all. Then all of a sudden I started getting red marks that were flat and smooth appearing on the sides of my face. I've battld them off and on, so I started on the regimen a few nights ago. Now they are al over my face and it looks horrible. Has BP done this to anone else, and what do I do to treat it? Leave it alone, put something on it? I'm pretty desperate right now
  14. Are you using any kind of acne medication, cause that can cause the symptoms you were describing. A lot of acne medications especially make you more sensitive to sunlight. You should try to see a doctor or derm, though, just to put your mind at ease. Hang in there!
  15. Try getting a humidifier and bringing a bottle of moisturizer with you wherever you go, so when your skin feels very dry, you can have relief. I don't know if moisturizing multiple times a day will hurt your skin or not. My derm didn't recommend me doing that, as the more stuff you put on your face, the more you are at risk of clogging your pores. But if the dryness on your face is making your acne worse (I'm going through the same problem right now), I say keep it moisturized. I use St. Ives oi
×